| Model Number |
DIAMETER 36+9 |
| Health Effect - Clinical Codes |
Fall (1848); Joint Dislocation (2374)
| Date of Event |
06/03/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This mdr has already been submitted to fda by the us importer with report number (b)(4).
Event or Problem Description
Patient revised on (b)(6) 2021 due to dislocation from falling out of bed, approximately 6 weeks after primary surgery.Surgeon explanted 36/+9 standard humeral cup and replaced it with a 36/+6 stability humeral cup.